EXACTECH, INC. EQUINOXE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Bacterial Infection (1735); Unspecified Infection (1930)
| Date of Event |
07/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported, approximately (b)(6) months post op initial right tsa.This 73 y/o male patient was revised, due to infection.Liner, tray, glenopshere were removed and replaced.Patient was last known to be in stable condition following the event.Product not returning.Hospital did not return.
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation.(d10) concomitant device(s): (b)(6), 320-01-38 - equinoxe reverse 38mm glenosphere; (b)(6), 300-01-11 - equinoxe, humeral stem primary, press fit 11mm; (b)(6), 315-35-00 - glnd kwire; (b)(6), 320-01-38 - equinoxe reverse 38mm glenosphere; (b)(6), 320-10-00 - equinoxe reverse tray adapter plate tray +0; (b)(6), 320-15-04 - rs glenoid plate post aug, 8 deg, right; (b)(6), 320-15-05 - eq rev locking screw; (b)(6), 320-20-00 - eq reverse torque defining screw kit; (b)(6), 320-20-18 - eq rev compress screw lock cap kit, 4.5 x 18mm; (b)(6), 320-20-18 - eq rev compress screw lock cap kit, 4.5 x 18mm; (b)(6), 320-20-22 - eq rev compress screw lock cap kit, 4.5 x 22mm; (b)(6), 531-78-20 - shoulder gps hex pins kit; (b)(4), a10012 - gps implant kit v2.
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.
Additional Manufacturer Narrative
Section h10: (g2) report source - company representative should have been checked (g4) date received by manufacturer ¿ date on final submission should have been 16-dec-2023.(g6) type of report - 30-day should have been checked along with follow-up.
Additional Manufacturer Narrative
Based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.This follow-up report is being submitted to relay corrected information.The following sections were corrected: d1, d4(remove expiration date), g1, g4, h1, h4 (remove manufactured date), h6: clinical code, investigation findings and investigation conclusions.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
Event or Problem Description
As reported, approximately 11 months post op initial right tsa, this male patient was revised due to infection.Liner, tray, glenopshere were removed and replaced.Patient was last known to be in stable condition following the event.Product not returning - hospital did not return.